it’s one and a half months. everyday is passing by so slowly. it doesn’t help when my skin reminds me of every single second it just made through.
this morning, i woke up with dried liquid on my skin – near the jaw line and on my neck. horrible.
i think i was so tired that i actually slept a little better last night. still scratched before i fall asleep though.
so right now, my skin is red. rashes on my feet seems to be the worst. then my calf. body will have dry skin every few days.. they seep if i rubbed too hard.
face is tight and dry. skin that falls of are slightly thicker now, unlike the past. still hurts. neck is dry too. i can’t look up.
things seems to be getting worse.. am i really going to take 6 months to recover?
right now i’m worrying about my attachment. it’s another 22 days before it ends.. i don’t know what i will be faced with in time to come. considering the fact that my skin is deteriorating at this rate now..
from dr fukuya’s website,
Type 4 Fulminant pattern
Severe and variegated eruption consisting of flushed plaque and other components such as exudates (oozing), crust, desquamation (scaling), pigmentation and excoriation develop between several weeks and one or two months after withdrawal. Rather rapid improvement is likely to follow between several weeks and months.
Type 5 Prurigo diffusing pattern
The prurigo scattered on the whole body that appears normal turns into erythroderma after withdrawal. Prurigo or prurigo-like nodes flattens and remains as excoriation for a while.
The progress is often persistent and long. It needs months or years till the rebound begins to subside. Much endurance is required of both the patient and therapist.
The type 5 pattern is a characteristic withdrawal dermatitis like Type 4 (fulminant pattern) and is different from a simple aggravation of atopic dermatitis.
seems like my face is type 4 and body is type 5. let’s see how goes.
after reading a mini case study off his website, i’ve drawn similarities from the case, and interpolated my progress. so far, i expect myself to be at my worst at 2nd month. things starting to improve at my 3rd month.
i hope my cycle is shorter.
now my worry is my attachment. my 2nd month will coincide with my IA.. the last week of my IA will also be my 10th week off steroids. i hope god can help me through, please don’t let me skin affect my attachment..!